# SDR TX9Y20111114007

- Difficulty date: November 11, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 93,246 hours, 17,933 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 65B1161414
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ELONGATED HOLE WAS FOUND COMMON TO RT INBOARD FIXED TRAILING EDGE BEAM UPPER CHORD (P/N:65B11614) AT APPROX WBL 235.20.  THE REPAIR WAS CARRIED OUT PER BOEING MESSAGE NUMBER TEC-SOF-11-0077 AND SRM 51-10-02.  DETAILS OF THE REPAIR ARE RECORDED IN EN EA-57-0636.
